Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 129, NWS Green Bay, WI

August 28, 2007Lincoln County, Marathon County, Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 28, 2007, 2:45 PM CDT for Lincoln County, Marathon County, Oneida County, Wisconsin. It was in force for 60 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2007, 2:45 PM CDT (19:45 UTC)
Expired
Aug 28, 2007, 3:45 PM CDT
In force
60 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Lincoln County, WI, Marathon County, WI, Oneida County, WI

The radar

The Green Bay radar (KGRB), 171 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 2:54 PM CDTTSTM WND DMG5 E Medford, WISEVERAL TREES DOWN. MARBLE SIZED HAIL ALSO REPORTED.
Aug 28, 3:09 PM CDTTSTM WND GST 60Athens, WITREES KNOCKED DOWN NORTHWEST OF ATHENS.
Aug 28, 3:15 PM CDTTSTM WND GST 60Tomahawk, WI
Aug 28, 3:16 PM CDTHAIL 0.25Irma, WI
Aug 28, 3:17 PM CDTTSTM WND GST 65Irma, WINUMEROUS TREES AND POWER LINES DOWN ACROSS CENTRAL LINCOLN COUNTY.
Aug 28, 3:35 PM CDTTSTM WND DMG4 Sw Parrish, WITREES DOWN ON HIGHWAY 17 ON THE LINCOLN COUNTY LINE.
Aug 28, 3:37 PM CDTTSTM WND GST 51Wausau, WI
Aug 28, 3:52 PM CDTTSTM WND GST 62Wausau, WITREES DOWN IN WAUSAU ON GRAND AVE
Aug 28, 3:55 PM CDTHAIL 1Wausau, WIAT AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 12:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
386 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 281945
SVRGRB
WIC069-073-085-282045-
/O.NEW.KGRB.SV.W.0129.070828T1945Z-070828T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT TUE AUG 28 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARATHON COUNTY IN CENTRAL WISCONSIN...
  LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 345 PM CDT

* AT 244 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM TRIPOLI TO 36 MILES WEST OF MERRILL...
  OR ALONG A LINE EXTENDING FROM 28 MILES WEST OF RHINELANDER TO 10
  MILES SOUTH OF MEDFORD...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TOMAHAWK BY 305 PM...
  WOODBORO BY 310 PM...
  WAUSAU AND MERRILL BY 330 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4565 9000 4490 9056 4493 8948 4574 8942

$$

KIECKBUSCH
5 follow-up statements
000 
WWUS53 KGRB 281958
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CDT TUE AUG 28 2007

WIC069-073-085-282045-
/O.CON.KGRB.SV.W.0129.000000T0000Z-070828T2045Z/
ONEIDA-LINCOLN-MARATHON-
258 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT 
FOR NORTHERN MARATHON...LINCOLN AND SOUTHERN ONEIDA COUNTIES...

AT 256 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BRADLEY TO MILAN...OR ALONG A LINE
EXTENDING FROM 18 MILES WEST OF RHINELANDER TO 14 MILES SOUTH OF
MEDFORD...MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TOMAHAWK AND ATHENS BY 305 PM...
  WOODBORO BY 310 PM...
  RIB FALLS BY 315 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4565 9000 4490 9056 4493 8948 4574 8942

$$

KIECKBUSCH
000 
WWUS53 KGRB 282009
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CDT TUE AUG 28 2007

WIC069-073-085-282045-
/O.CON.KGRB.SV.W.0129.000000T0000Z-070828T2045Z/
ONEIDA-LINCOLN-MARATHON-
308 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR MARATHON...LINCOLN AND ONEIDA COUNTIES...

AT 305 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WOODBORO TO MILAN...OR ALONG A LINE
EXTENDING FROM 10 MILES WEST OF RHINELANDER TO 16 MILES SOUTHEAST OF
MEDFORD...MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RIB FALLS...PONIATOWSKI...IRMA AND HAMBURG BY 315 PM...
  MERRILL BY 320 PM...

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4565 9000 4490 9056 4493 8948 4574 8942

$$

KIECKBUSCH
000 
WWUS53 KGRB 282019
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT TUE AUG 28 2007

WIC069-073-085-282045-
/O.CON.KGRB.SV.W.0129.000000T0000Z-070828T2045Z/
ONEIDA-LINCOLN-MARATHON-
318 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT 
FOR NORTHERN MARATHON...LINCOLN AND SOUTHERN ONEIDA COUNTIES...

AT 313 PM...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING 
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS AROUND 60 MPH.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TOMAHAWK TO 
PONIATOWSKI...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTHWEST OF 
RHINELANDER TO 18 MILES WEST OF WAUSAU...MOVING EAST AT 50 MPH.

AT 315 PM...A WEATHER SPOTTER REPORTED ESTIMATED WIND GUSTS TO 60 MPH
NEAR TOMAHAWK.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HARRISON AND MERRILL BY 325 PM...
  PINE RIVER AND GLEASON BY 330 PM...

LAT...LON 4565 9000 4490 9056 4493 8948 4574 8942

$$
KIECKBUSCH
000 
WWUS53 KGRB 282031
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT TUE AUG 28 2007

WIC069-073-085-282045-
/O.CON.KGRB.SV.W.0129.000000T0000Z-070828T2045Z/
ONEIDA-LINCOLN-MARATHON-
330 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT 
FOR NORTHERN MARATHON...LINCOLN AND SOUTHERN ONEIDA COUNTIES...

AT 326 PM...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GLEASON TO MARATHON
CITY...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTH OF RHINELANDER
TO 11 MILES WEST OF WAUSAU...MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BROKAW BY 335 PM...
  DOERING BY 340 PM...
  NUTTERVILLE AND WAUSAU BY 345 PM...

LAT...LON 4565 9000 4490 9056 4493 8948 4574 8942

$$
KIECKBUSCH
000 
WWUS53 KGRB 282042
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT TUE AUG 28 2007

WIC069-073-085-282050-
/O.EXP.KGRB.SV.W.0129.000000T0000Z-070828T2045Z/
ONEIDA-LINCOLN-MARATHON-
340 PM CDT TUE AUG 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARATHON...LINCOLN 
AND SOUTHERN ONEIDA COUNTIES WILL EXPIRE AT 345 PM CDT...

THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF 
THE AREA OR WEAKENED...BUT ADDITIONAL STRONG TO SEVERE THUNDERSTORMS
MAY AFFECT THE REGION LATER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4565 9000 4490 9056 4493 8948 4574 8942

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 2:51 AM CDT, 11 hours 54 minutes earlier.

Area forecast discussion, Aug 28, 2:51 AM CDT, 11 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
251 AM CDT TUE AUG 28 2007

.SHORT TERM...TODAY/TONIGHT/WEDNESDAY. MAIN FORECAST CHALLENGE
CENTERS ON TSRA/RW CHCS TODAY AND TNT AS COLD FRONT DROPS THROUGH
THE AREA.

MODEL PROGS TRENDING TO A SLOWER SEWD MOVEMENT OF THE FROPA BUT
LITTLE EVIDENCE TO SUPPORT THIS TREND AT THIS TIME...BUT OVERALL
LITTLE AFFECT ON ONGOING FCST. MORNIGN WILL BE INFLUENCE WITH
OUTFLOW BOUNDARIES. WILL BREAK OFF PCPN MENTION THIS AM TO
ACCOUNT FOR ONGOING PCPN OVER THE NORTH...HANG ONTO CHC POPS THIS
AFTN. TSRAS OVER THE NORTH EARLY THIS AM...MOVING INTO A BIT MORE
STABLE AIR OVER THE NORTHEAST BEHAVING AT THIS TIME.  WILL
INCREASE POPS THIS AFTN AND ESPECIALLY THIS EVENING WITH INCREASED
INSTABILITY AND S/W OVR NE CO THIS AM TO WORK TOWARD THE REGION.
A SURFACE WAVE MAY BE ASSOCIATED WITH THIS FEATURE AND MAY AFFECT
THE FRONTS POSITION AND TRACKING. SURFACE TRAJ SHOWS HIGHER
TEMP/DEWPOINT AIR MASS OVER IA/SW WI POISED TO WORK INTO NE WI
AHEAD OF THE FRONT. INCREASED DEWPOINTS AND TEMPS IN THE
FCST...BUT DUE TO CLOUD POTENTIAL...WILL ADD A RANGE OF 85 TO 90
THIS AFTN TO ACOUNTY FOR UNCERTAINTY...AND LATER SHIFTS WILL NEED
TO MONITOR SKY CONDITION TODAY FOR ANY HIGHER TEMP ADJUSTMENTS.
NOTED SPC DAY 1 SLIGHT RISK AREA OVER THE REGION AND SEEMS
APPROPRIATE.

WILL CONTINUE SMALL CHC FOR WEDNESDAY MORNING AS FRONT CONTINUES
TO SHIFT SOUTH OF THE AREA FOLLOWED WITH COOLER DRIER HIGH
PRESSURE SYSTEM ON NRLY WINDS.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY

HIGH PRESSURE WILL BUILD INTO THE REGION WEDNESDAY NIGHT...
BRINGING CLEAR SKIES AND COOL TEMPERATURES. TEMPERATURES
ARE EXPECTED TO DROP TO NEAR 40 OVER THE NORTH TO THE LOWER
TO MIDDLE 50S ALONG LAKE MICHIGAN. HIGH PRESSURE REMAINS IN
CONTROL OF THE WEATHER THURSDAY AND THURSDAY NIGHT.

MODELS DIVERGE ON FRIDAY AS GFS/WRF BRING WEAK FRONTAL
BOUNDARY TOWARDS THE AREA WHILE CANADIAN/ECMWF INDICATE
NO DISTINCT FRONT. GFS/WRF DEPICT SOME CONVECTION WITH
THIS BOUNDARY AS WELL. SOME DIFFERENCES IN THE LOCATION OF THE
BOUNDARY WAS NOTED BETWEEN THE GFS/WRF LATE THURSDAY NIGHT INTO
FRIDAY. WITH CANADIAN HIGH ENTRENCHED WITH DRY AIR IN PLACE...WILL
LEAVE LATE THURSDAY NIGHT AND FRIDAY DRY FOR NOW. DEPENDING WHERE
BOUNDARY ENDS UP...A SMALL CHANCE FOR RAIN MAY BE NEEDED ON FRIDAY
OVER THE NORTH...BUT UNCERTAINTY IS SO LOW AT THIS POINT NOT TO
INCLUDE IN THE GRIDS/ZONES. THE FRONTAL BOUNDARY SHOULD SHIFT
NORTHWARD AS A WARM FRONT FRIDAY NIGHT.

THE NEXT COLD FRONT SHOULD MOVE INTO THE REGION SUNDAY NIGHT
INTO MONDAY MORNING...BRINGING A CHANCE FOR SHOWERS AND
THUNDERSTORMS.

AS FOR TEMPERATURES...DID ADJUST MAX/MIN TEMPERATURES DOWNWARD
A FEW DEGREES WEDNESDAY NIGHT AND THURSDAY AND AGAIN THURSDAY
NIGHT. LITTLE OR NO CHANGES MADE TO THE REMAINDER OF THE
FORECAST PERIOD.
&&

.AVIATION...SCT MVFR CIGS/VSBYS DUE TO TSRA/S OVER NW HALF OF WI
THROUGH 18Z...THEN SPREADING SEWD OVER REST OF REGION THIS AFTN
AND EVENING. LOW LEVEL SW FLOW TO 45 KTS AT 2K FT AGL OVER SRL SFC
FLOW WILL PRODUCE A WIND SHEAR THROUGH 18Z.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/ECKBERG
Hazardous weather outlook, Aug 28, 1:00 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
100 PM CDT TUE AUG 28 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
100 PM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE INTO CENTRAL AND NORTH CENTRAL WISCONSIN THIS
AFTERNOON AHEAD OF A COLD FRONT MOVING SOUTH THROUGH THE STATE.   THERE
IS A POTENTIAL THAT A FEW OF THE STORMS WILL PRODUCE DAMAGING WINDS AND
LARGE HAIL.  THE STORMS ARE EXPECTED TO MOVE SOUTH INTO THE FOX VALLEY
AND LAKESHORE AREAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING.

LMZ521-522-541>543-564-291800-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
100 PM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS ARE LIKELY THIS EVENING.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT DUE TO HIGH WAVES ON LAKE
MICHIGAN THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

TE
WEATHER.GOV/GREENBAY

In the hours before

Special weather statement, Aug 28, 2:15 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
215 PM CDT TUE AUG 28 2007

WIZ010-011-018-019-030-282000-
ONEIDA-FOREST-LINCOLN-LANGLADE-MARATHON-
INCLUDING RHINELANDER...CRANDON...TOMAHAWK...ANTIGO AND WAUSAU
215 PM CDT TUE AUG 28 2007

...LINE OF THUNDERSTORMS APPROACHING NORTH-CENTRAL WISCONSIN...

THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS WILL
MOVE INTO NORTH-CENTRAL WISCONSIN BY 3 PM.  A SEVERE THUNDERSTORM WATCH
REMAINS IN EFFECT FOR MUCH OF CENTRAL...NORTH-CENTRAL...AND FAR
NORTHEAST WISCONSIN UNTIL 8 PM.

STAY TUNED FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE.
 IF A WARNING IS ISSUED FOR YOUR AREA...TAKE COVER IN A SAFE LOCATION
AND LISTEN FOR UPDATES.

JKL
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 12:39 AM CDTSevere Thunderstorm WarningGRBVilas66 min
Aug 28, 4:48 AM CDTSevere Thunderstorm WarningGRBLincoln57 min
Aug 28, 5:43 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln37 min
Aug 28, 7:15 AM CDTMarine Weather StatementGRB60 min
Aug 28, 3:28 PM CDTSevere Thunderstorm WarningGRBLanglade47 min
Aug 28, 3:51 PM CDTSevere Thunderstorm WarningGRBMarathon24 min
Aug 28, 4:00 PM CDTSevere Thunderstorm WarningGRBForest, Langlade45 min
Aug 28, 4:04 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano56 min
Aug 28, 4:21 PM CDTSevere Thunderstorm WarningGRBOconto39 min
Aug 28, 4:29 PM CDTSevere Thunderstorm WarningGRBFlorence, Marinette46 min
Aug 28, 4:44 PM CDTSevere Thunderstorm WarningGRBMarinette61 min
Aug 28, 5:04 PM CDTSpecial Marine WarningGRB56 min
Aug 28, 5:29 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca33 min
Aug 28, 5:47 PM CDTSevere Thunderstorm WarningGRBMarinette28 min
Aug 28, 5:56 PM CDTSpecial Marine WarningGRB94 min
Aug 28, 6:26 PM CDTMarine Weather StatementGRB94 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.